Nonlinear Dynamics and Applications

2006, Vol.13, pp.106-113


New approximate radial wave functions for the modified Pöschl-Teller potential.
V.V. Kudryashov, A.V. Baran

Satisfactory approximate radial wave functions are obtained for the modified Pöschl-Teller potential which simulates a quantum dot. The approximation is based on explicit summation of the leading constituent WKB series. Our approach reproduces the correct behaviour of the wave functions at the origin, at the turning points and far away from the turning points.
Key words: the radial Schrödinger equation, the modified Pöschl-Teller potential, the WKB series, approximate radial wave functions

Full text:  Acrobat PDF  (161KB)